# SDR SWI2024031200228

- Difficulty date: December 2, 2023
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 44,340 hours, 37,818 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: UNKNOWN
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBOARD FLAP OUTBOARD  REPAIRED VANE CAP IS CHAFE (AREA MARKED )   (C-CHECK RO 3/9/2024)   REMOVED AND NSTALLED NEW L/H INB FLAP OUTBOARD VANE CAP REF CRJ200 SRM 51-42-10, DWG601R14302 REV E DATE 2003-01-23. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
